MAUDE Adverse Event Report: APOLLO ENDOSURGERY OVERSTITCH SX ENDOSCOPIC SUTURE SYSTEM; ENDOSCOPIC TISSUE APPROXIMATION DEVICE

APOLLO ENDOSURGERY OVERSTITCH SX ENDOSCOPIC SUTURE SYSTEM; ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Model Number ESS-G02-SX1
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6.Device code a0501 is being used to capture the reportable event of cap detachment.
 
Event or Problem Description
It was reported to boston scientific corporation that an overstitch sx endoscopic suture system was used during an endoscopic sleeve gastroplasty (esg) procedure on (b)(6) 2025.During the procedure, the distal straps on the device broke resulting in the end cap being detached.The procedure was completed using a new overstitch sx device.There was no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6.Device code a0501 is being used to capture the reportable event of cap detachment.Device evaluation: block h11.The overstitch sx endoscopic suture system was not returned; therefore a visual inspection could not be performed.However, the customer provided a picture in which the device can be observed inside the bag, where it is possible to identify that one of the two straps was detached.Therefore, there is enough evidence to confirm the reported event of cap detachment of device or device component.No breakage was observed in the media content.Therefore, it is not possible to confirm the reported event of strap break.It was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.There is no evidence the device was improperly used per the instructions for use (ifu), and there is no evidence that there is any issue with translation, wording, or graphics of the ifu/labeling information.Based on all gathered information, there is not enough evidence to determine whether the strap break and cap detachment of the device or device component were due to the physician's technique during the procedure or related to a device malfunction, as there is no objective evidence to confirm whether the device bag was sealed or opened.For this reason, "unable to exclude device problem" is selected as the most probable cause for these events.Without proper evaluation of the device, it remains unknown the most probable causes that contributed to the event.Also, the evidence from the product record review did not identify a potential product quality issue or new patient harm.
 
Event or Problem Description

Brand Name
OVERSTITCH SX ENDOSCOPIC SUTURE SYSTEM
Common Device Name
ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Manufacturer (Section D)
APOLLO ENDOSURGERY
1120 s. capital of texas hwy
bldg 1 suite 300
austin TX 78746
Manufacturer (Section G)
VIANT MEDICAL INC
5079 33rd street
grand rapids MI 49512
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24039186
Report Number3005099803-2026-00158
Device Sequence Number16072888
Product Code OCW
UDI-Device Identifier20811955020715
UDI-Public(01)20811955020715(11)241120(17)271031(10)2024110459
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K210266
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberESS-G02-SX1
Device Catalogue NumberESS-G02-SX1
Device Lot Number2024110459
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2025
Supplement Date Received by Manufacturer01/15/2026
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown